# SDR VTZA96097

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6368 - CRW-IAD - ABORTED THE TAKEOFF DUE TO THE RIGHT ENGINE INGESTING A BIRD.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE PERFORMED A BIRD STRIKE INSPECTION AND DETERMINED THAT THE FIRST STAGE IMPELLER RECEIVED TOO MUCH DAMAGE FOR THE AIRCRAFT TO BE FERRIED.  AIRCRAFT REMAINS IN CRW FOR AN ENGINE CHANGE.  MAINTENANCE CHANGED RIGHT ENGINE AT CRW, OPS CHECKS OK.  AIRCRFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
